MAUDE Adverse Event Report: OSCOR INC INTRODUCER KIT FOR IMPELLA®; INTRODUCER, CATHETER

OSCOR INC INTRODUCER KIT FOR IMPELLA®; INTRODUCER, CATHETER
Model Number 0052-3006
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
It was reported that at the start of the impella 5.5 implant, oozing from axillary kit sheath without impella yet in place occurred.The oozing was located at the blue ring at pre perforated area.The sheath was split.The sheath was exchanged, and impella was inserted successfully.There was no harm to the patient.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.B4, g3, g6, h2, h6 & h11.No product was provided for analysis.Procedure completed successfully with different device.There was no adverse event with the patient reported.Customer reported that patient had lost 10ml of blood and no surgical or medical intervention required to control the blood loss.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.No product was returned to oscor inc.For evaluation; however, a complaint notification was provided.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.No corrections or corrective actions will be taken.Device was not returned for analysis and review of the manufacturing documents did not reveal any discrepancies that would have contributed to this event.This complaint is non-verifiable.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
INTRODUCER KIT FOR IMPELLA®
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC
4875 palm harbor blvd.
palm habror FL 34683
Manufacturer (Section G)
OSCOR INC
4875 palm harbor blvd.
palm habror FL 34683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm habror, FL 34683
MDR Report Key21913058
Report Number1035166-2025-00027
Device Sequence Number21110658
Product Code DYB
UDI-Device Identifier00885672009755
UDI-Public00885672009755
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2026
Device Model Number0052-3006
Device Catalogue Number0052-3006
Device Lot NumberDP-19591
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown